# SDR VNAA2014072700019

- Difficulty date: July 27, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 23,357 hours, 23,485 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Shorted
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT BLEED DUCT WARNING MESSAGE DURING CLIMBOUT.  DIVERTED AND LANDED SAFELY.  MAINTENANCE PERFORMED CONTINUITY CHECK OF RT BLEED DUCT SYS AND FOUND RT BLEED LOOP B OPEN.  FURTHER INSPECTION OF SENSING LOOP FOUND MT205 TO SHOW SIGNS OF AIR LEAK FROM PYLON STUB DUCT AND CLAMP BOOT DAMAGED. INSPECTION OF PYLON STUB DUCT SEAL FOUND NO DEFECTS. MAINTENANCE R & R CLAMP BOOT AND SENSING LOOP MT205 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
